# SDR 95ZZZZ188

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 300-320
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, INSIDE STATION 300-320, CHORD BELOW STRINGER 26R, SHOWS CORROSION AT AND UNDER LEVELING COMPOUND.  REMOVED CORROSION PER SRM 51-10-6, BEYOND LIMITS.  CUT OUT DAMAGED SECTION OF CHORD AND REPAIRED PER SRM 51-40-4.  DIM 16 INCHES BY 4 INCHES BY 4 INCHES 7075-T6 .125 CUT FRAME FOR ACCESS AND REPAIRED PER SRM 53-10-4, FRAME REPAIR DIM 12 INCHES BY 4 INCHES BY 1 INCH 7075-T6 .063.  TOTAL CYCLES 29,577.
